Advertisement

Lithuanian Mathematical Journal

, Volume 31, Issue 2, pp 188–204 | Cite as

An extension of a theorem of K. Yamada to equations “with memory”

  • Pio Andrea Zanzotto
Article
  • 13 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    P. Billingsley, “Convergence of probability measures,” New York: Wiley (1968).Google Scholar
  2. 2.
    A. Bensoussan, “On the theory of option pricing” Acta Aplicandae Mathematicae,2, 139–158 (1984).Google Scholar
  3. 3.
    C. Dellacherie and P. A. Meyer, Probabilitiés et Potentiel, Herman Act. Sc. et. Ind. Paris, 1385 (1980).Google Scholar
  4. 4.
    M. Emery, “Stabilité des solutions des équations differentielles stochastiques: application aux integrales multiplicatives stochastiques,” Z. Wahrsch. Verw. Geb.,41, 241–262 (1978).Google Scholar
  5. 5.
    M. Emery, “Equations différentielles lipschitzinennes: étude de la stabilité,” Lecture Notes in Math., Springer-Verlag,714 (1979).Google Scholar
  6. 6.
    N. Ikeda and S. Watanabe, “Stochastic differential equations and diffusion processes,” Amsterdam: North-Holland (1981).Google Scholar
  7. 7.
    J. Jacod, “Calcul stochastique et problemes de martingales,” Lecture Notes in Math., Springer-Verlag,714 (1979).Google Scholar
  8. 8.
    J. Jacod, “Théorémes limite pour les processus,” Lecture Notes in Math., Springer-Verlag,1117, 299–409 (1983).Google Scholar
  9. 9.
    J. Jacod and J. Memin, “Weak and strong solutions of stochastic differential equations: existence and stability,” Lecture Notes in Maths. (Stochastic Integrals), Springer-Verlag,851, 169–212 (1981).Google Scholar
  10. 10.
    J. Jacod and A. N. Shiryaev, Limit Theorems for Stochastic Processes. Berlin: Springer-Verlag (1987).Google Scholar
  11. 11.
    P. Kind, “Option valuation in a continuous-time conditional variance model of asset price returns,” Univ. of Chicago, Department of Economics, Preprint (1988).Google Scholar
  12. 12.
    G. Letta, “Martingales et integration stochastique,” Quaderni della Scuola Normale Superiore, Pisa (1984).Google Scholar
  13. 13.
    R. Sh. Liptser and A. N. Shiryaev, Theory of Martingales, North-Holland, Kluwer Acad. Publ. (1989).Google Scholar
  14. 14.
    D. L. McLeish, “An extended martingale principle,” Ann. Probab.,6, 144–150 (1978).Google Scholar
  15. 15.
    M. Métivier, “Sufficient conditions for tightness and weak convergence of a sequence of processes,” Univ. of Minnesota, Internal Report 55455 (1979).Google Scholar
  16. 16.
    M. Métivier, Semimartingales, a Course on Stochastic Processes, Berlin; New York: W. de Gruyter (1982).Google Scholar
  17. 17.
    M. Métivier, “Stability theorems for stochastic integral equations driven by random measures and semimartingales,” J. Integral Equations,3, 109–135 (1981).Google Scholar
  18. 18.
    M. Métivier and J. Pellaumail, Stochastic Integration, Academic Press (1980).Google Scholar
  19. 19.
    L. Pratelli, “Invariance des notions de semimartingale et d'integrale stochastique par un changement d'espace,” Pub. Dip. Mat. Univ. di Pisa, No. 262 (1988).Google Scholar
  20. 20.
    Ph. Protter, “HP stability of solutions of stochastdic differential equations,” Z. Wahrsch. Verw. Geb.,44, 337–352 (1978).Google Scholar
  21. 21.
    R. Rebolledo, “La méthode des martingales appliquée à l'etude de la convergence en loi des processus,” Mem. Soc. Math., France, No. 62 (1979).Google Scholar
  22. 22.
    R. Rebolledo, “Central limit theorems for local martingales,” Z. Wahrsch. Verw. Geb.,51, 269–286 (1980).Google Scholar
  23. 23.
    L. C. G. Rogers and D. Williams, Diffusions, Markov Processes and Martingales, J. Wiley and Sons (1987).Google Scholar
  24. 24.
    L. Slominski, “Stability of strong solution sof stochastic differential equations,” Stochastic Processes Appl.,31, 173–202 (1989).Google Scholar
  25. 25.
    F. Topsoe, “Topology and measure,” Lecture Notes in Math., Springer-Verlag,133 (1970).Google Scholar
  26. 26.
    K. Yamada, “A stability theorem for stochastic differential equations and application to stochastic control problems,” Stochastics,13, 257–279 (1984).Google Scholar
  27. 27.
    K. Yamada, “A stability theorem for stochastic differential equations with application to storage processes, random walks and optimal stochastic control problems,” Stochastic Processes Appl.,23, 199–220 (1986).Google Scholar
  28. 28.
    P. A. Zanzotto, “On the stability of stochastic differential equations ‘with memory’,” Rend. Acc. Naz. Sc. detta dei XL.,XIII (1989).Google Scholar
  29. 29.
    P. A. Zanzotto, “A stability theorem for a class of stochastic differential equations ‘with memory’,” Rend. Acc. Naz. Sc. detta dei XL,XIII (1989).Google Scholar

Copyright information

© Plenum Publishing Corporation 1992

Authors and Affiliations

  • Pio Andrea Zanzotto

There are no affiliations available

Personalised recommendations